# SDR SWAA2012111909572

- Difficulty date: November 19, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N283AT
- Make and model: Boeing 737-76N
- Aircraft serial: 34479
- Aircraft time: 24,264 hours, 11,025 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Low Pressure
- Location: Ri Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PRESSURE INDICATIOR IN THE RED LIMITS.  REMOVED AND REPLACED R-1 DOOR SLIDE PER AMM.
